Continuous maps of the circle with finitely many periodic points / Continuous maps of the circle with finitely many periodic points / Continuous maps of the circle with finitely many periodic points

Translated title of the contribution: Continuous maps of the circle with finitely many periodic points

Research output: Contribution to journalArticleResearch

Translated title of the contributionContinuous maps of the circle with finitely many periodic points
Original languageMultiple languages
Pages (from-to)107-130
JournalPublicacions Matemàtiques
Volume25
Issue number1
DOIs
Publication statusPublished - 1 Jan 1981

Cite this